MathSciNet Relay Station
MathSciNet bibliographic data
MR525635 (80c:65162) 65L07
Wagenführer, E.; Lang, H. Berechnung des charakteristischen Exponenten der endlichen Hillschen Differentialgleichung durch numerische Integration. (German) Numer. Math. 32 (1979), no. 1, 31–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement